Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 10

All articles in this issue are freely accessible.

Power linear Keller maps of dimension three
Charles Ching-An Cheng.
Proc. Amer. Math. Soc. 129 (2001), 2819-2822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840083
A numerical condition for a deformation of a Gorenstein surface singularity to admit a simultaneous log-canonical model
Tomohiro Okuma.
Proc. Amer. Math. Soc. 129 (2001), 2823-2831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840084
Finite conductor rings
Sarah Glaz.
Proc. Amer. Math. Soc. 129 (2001), 2833-2843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840085
An analogue of Hajós’ Theorem for the circular chromatic number
Xuding Zhu.
Proc. Amer. Math. Soc. 129 (2001), 2845-2852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840086
Derived subgroups and centers of capable groups
I. M. Isaacs.
Proc. Amer. Math. Soc. 129 (2001), 2853-2859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840087
Acyclicity criteria for complexes associated with an alternating map
Alexandre B. Tchernev.
Proc. Amer. Math. Soc. 129 (2001), 2861-2869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840088
On stability of $C_{0}$-semigroups
Vu Quoc Phong.
Proc. Amer. Math. Soc. 129 (2001), 2871-2879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707013
Periodic points and normal families
Detlef Bargmann and Walter Bergweiler.
Proc. Amer. Math. Soc. 129 (2001), 2881-2888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840089
Structure of contractible locally $C^{*}$-algebras
Maria Fragoulopoulou.
Proc. Amer. Math. Soc. 129 (2001), 2889-2896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840090
Canonical mappings for polynomials and holomorphic functions on Banach spaces
Seán Dineen.
Proc. Amer. Math. Soc. 129 (2001), 2897-2905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840091
On the definition of viscosity solutions for parabolic equations
Petri Juutinen.
Proc. Amer. Math. Soc. 129 (2001), 2907-2911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840092
A family of Kähler-Einstein manifolds and metric rigidity of Grauert tubes
Róbert Szoke.
Proc. Amer. Math. Soc. 129 (2001), 2913-2917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840093
The natural maximal operator on BMO
Winston Ou.
Proc. Amer. Math. Soc. 129 (2001), 2919-2921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840094
Hahn-Banach operators
M. I. Ostrovskii.
Proc. Amer. Math. Soc. 129 (2001), 2923-2930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840095
Rough singular integrals associated to surfaces of revolution
Shanzhen Lu, Yibiao Pan and Dachun Yang.
Proc. Amer. Math. Soc. 129 (2001), 2931-2940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840096
A note on the periodic orbits and topological entropy of graph maps
Ll. Alsedà, D. Juher and P. Mumbrú.
Proc. Amer. Math. Soc. 129 (2001), 2941-2946
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840097
Conditional weak compactness in vector-valued function spaces
Marian Nowak.
Proc. Amer. Math. Soc. 129 (2001), 2947-2953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840098
A remark on a paper of E. B. Davies
Maciej Zworski.
Proc. Amer. Math. Soc. 129 (2001), 2955-2957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840099
Complemented subspaces of products of Banach spaces
Alex Chigogidze.
Proc. Amer. Math. Soc. 129 (2001), 2959-2963
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840100
Fuglede’s conjecture for a union of two intervals
I. Laba.
Proc. Amer. Math. Soc. 129 (2001), 2965-2972
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840101
Some classes of topological quasi $*$-algebras
F. Bagarello, A. Inoue and C. Trapani.
Proc. Amer. Math. Soc. 129 (2001), 2973-2980
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840102
Linear preservers of isomorphic types of lattices of invariant operator ranges
Leiba Rodman and Nahum Zobin.
Proc. Amer. Math. Soc. 129 (2001), 2981-2986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840103
Positive symmetric quotients and their selfadjoint extensions
Saichi Izumino and Go Hirasawa.
Proc. Amer. Math. Soc. 129 (2001), 2987-2995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840104
A Brascamp-Lieb-Luttinger–type inequality and applications to symmetric stable processes
Rodrigo Bañuelos, Rafal Latala and Pedro J. Méndez-Hernández.
Proc. Amer. Math. Soc. 129 (2001), 2997-3008
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Some results related to the Corach-Porta-Recht inequality
Ameur Seddik.
Proc. Amer. Math. Soc. 129 (2001), 3009-3015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840106
An example of an asymptotically Hilbertian space which fails the approximation property
P. G. Casazza, C. L. García and W. B. Johnson.
Proc. Amer. Math. Soc. 129 (2001), 3017-3023
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1840107
Finite time blow up for a Navier-Stokes like equation
Stephen Montgomery-Smith.
Proc. Amer. Math. Soc. 129 (2001), 3025-3029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840108
Sturm theorems for degenerate elliptic equations
Walter Allegretto.
Proc. Amer. Math. Soc. 129 (2001), 3031-3035
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840109
Some results related to the Logvinenko-Sereda theorem
Oleg Kovrijkine.
Proc. Amer. Math. Soc. 129 (2001), 3037-3047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840110
On Belinskii conformality in countable sets of points
Vladimir I. Ryazanov and Matti K. Vuorinen.
Proc. Amer. Math. Soc. 129 (2001), 3049-3056
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840111
A direct integral decomposition of the wavelet representation
Lek-Heng Lim, Judith A. Packer and Keith F. Taylor.
Proc. Amer. Math. Soc. 129 (2001), 3057-3067
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840112
Negatively pinched $3$-manifolds admit hyperbolic metrics
Dale N. Skinner.
Proc. Amer. Math. Soc. 129 (2001), 3069-3077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840113
Prime models of theories of computable linear orderings
Denis R. Hirschfeldt.
Proc. Amer. Math. Soc. 129 (2001), 3079-3083
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840114
Some descriptive set-theoretic properties of the isomorphism relation between Banach spaces
Andrzej Komisarski.
Proc. Amer. Math. Soc. 129 (2001), 3085-3090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840115
Uniformly more powerful tests for hypotheses about linear inequalities when the variance is unknown
Yining Wang and Michael P. McDermott.
Proc. Amer. Math. Soc. 129 (2001), 3091-3100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840116
Local solvability for positive combinations of generalized sub-Laplacians on the Heisenberg group
Detlef Müller and Zhenqiu Zhang.
Proc. Amer. Math. Soc. 129 (2001), 3101-3107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840117
Napoleon in isolation
Danny Calegari.
Proc. Amer. Math. Soc. 129 (2001), 3109-3119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840118
Subspaces of knot spaces
Craig Benham, Xiao-Song Lin and David Miller.
Proc. Amer. Math. Soc. 129 (2001), 3121-3127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840119
Hall’s theorem revisited
Zhi-Wei Sun.
Proc. Amer. Math. Soc. 129 (2001), 3129-3131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1840120